Close
Close

Panadol Advance

Close

Panadol Extra

Close

Panadol Cold + Flu Day

Close

Panadol Joint

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Suppositories

Panadol Advance

  • Tablets
  • Adults + children 6-12 years age range
  • The OPTIZORB Formulation contains a patented delivery system which allows it deliver paracetamol more efficiently by breaking down faster than regular Panadol tablets
  • Active ingredients: Each Tablet contains: 
  • Paracetamol = 500 mg 
Close
Chewable Tablet

Panadol Extra

  • Tablets
  • Adults + children aged 12 years and older
  • Extra Effective Pain Relief
  • Active ingredients: Each caplet contains:
  • Paracetamol = 500 mg
  • Caffeine = 65 mg
Close
Colourfree Suspension

Panadol Cold + Flu Day

  • Tablets
  • Adults + children aged 12 years and older
  • Day Time Cold & Flu Relief
  • Active ingredients: Each tablet contains:
  • Paracetamol = 500 mg
  • Caffeine = 25 mg
  • Phenylephrine Hydrochloride = 5mg
Close
Colourfree Baby Drops

Panadol Joint

  • Bi-layered tablets
  • 12-Adult
  • Joint Pain Relief up to 8 Hours
  • Active ingredient:
  • 665mg Paracetamol
Crocin Pain Relief Tablets

Products Adults

Panadol Advance

Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety profile you trust from Panadol.

Panadol Advance is gentle on stomach when used as directed.

Compare similar products

Overview

What does it relieve?

  • Fever
  • Cold and Flu symptoms
  • Headache
  • Musculoskeletal disorders
  • Period pain
  • Tootache
  • Osteoarthritis

What's the format?

Film coated tablets that are easily to be swallowed.

What are its features?

The OPTIZORB Formulation contains a patented delivery system which allows it deliver paracetamol more efficiently by breaking down faster than regular Panadol tablets

Other features:
Suitable for people with stomach ulcers when used as directed.

What are the ingredients?

Active ingredient: 500 mg Paracetamol

Overview

    • Fever
    • Cold and Flu symptoms
    • Headache
    • Musculoskeletal disorders
    • Period pain
    • Tootache
    • Osteoarthritis
  • Film coated tablets that are easily to be swallowed.

  • The OPTIZORB Formulation contains a patented delivery system which allows it deliver paracetamol more efficiently by breaking down faster than regular Panadol tablets

    Other features:
    Suitable for people with stomach ulcers when used as directed.

  • Active ingredient: 500 mg Paracetamol

How To Use

Place tablet(s) in mouth and swallow with water.

Dosage

Age

6 - 12 years
 

12 - adults

 

Tablets

1/2 to 1 tablet
 

2 tablets


How often

repeated if necessary 3-4 times a day to a maximum of 4 tablets in any 24 hour period

repeated if necessary 3-4 times a day to a maximum of 8 tablets in any 24 hour period

Disclaimer

• Always read the label. Use only as directed. For the relief of pain and fever. Incorrect use could be harmful.
Should not be taken with other products containing paracetamol at the same time.
• Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product
• If symptoms persist, please consult your doctor or pharmacist.
• If you have any liver or kidney problems, please consult your doctor before taking Panadol.
• If you have glutathione depleted states such as sepsis, please consult your doctor before taking Panadol.
• Keep out of sight and reach of children.
• Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present.
• Prolonged daily use of paracetamol with warfarin and other coumarins used to thin the blood may increase the risk of bleeding; consult your doctor before taking these medicines together. Occasional doses of paracetamol have no significant effect.

Enquiries

If you would like any further information regarding Panadol products, please call us at (+202)26185000
Adverse events should be reported to GlaxoSmithKline S.A.E on (+202) 26185150

Related Products

Related Products

Related Products

Related Articles

Related Articles